Stomach gas

scorpiocol

Member
Relationship to Diabetes
Type 2
Having generally been a tad 'windier' since going onto Metformin, a recent increase in dosage has also appeared to increase the activity in my gut. I've taken to trying Chamomile and Peppermint teas as I had read that they can help, but I've also just read that Peppermint tea in particular can interact with the Metformin and create other side effects. Does anybody have any similar experiences and any proven tips they can share.
 

KARNAK

Well-Known Member
Relationship to Diabetes
Type 1
Go back to your Dr and ask for the slow release Metformin a lot of members
have issues with the standard product but find the SR Metformin helps a
great deal.
 

grovesy

Well-Known Member
Relationship to Diabetes
Type 2
It is a known side effect of Metformin, and some find it is also better tolerated taken with food. I also read an article from a Consultant say increase slowly, if problems go back to lower dose.
 

everydayupsanddowns

Administrator
Staff member
Relationship to Diabetes
Type 1
Welcome to the forum @scorpiocol

Sorry to hear you are experiencing some gastric upset.

If you are worried about any potential reactions between meds and anything like a herbal tea or supplement, a qualified pharmacist should be able to help.
 
Top